| Model Number |
VAMF3232C150TU |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/15/2024
Type of Reportable Event
Death
Additional Manufacturer Narrative
Section d references the main component of the system.Other medical products in use during the event include: brand name valiant captivia - cw; product id vamc3632c150tu (serial: (b)(6)); product type: 0180-aortic stent graft; implant date (b)(6) 2024; explant date brand name valiant captivia - cw; product id vamc3636c150tu (serial: (b)(6)); product type: 0180-aortic stent graft; implant date (b)(6) 2024; explant date medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Valiant captivia stent grafts were implanted in the emergent endovascular treatment of a ruptured thoracic aneurysm.It was reported that during the procedure, the patient received open debranching and surgical graft repair followed immediately by e ndovascular stent graft implantation.The valiant captivia stent grafts deployed as expected.The patient coded and expired on the table at the conclusion of the surgical procedure.Per the physician, it is unknown what was the cause of the death and whether the devices or procedure contributed.